# SDR 04FDEA01296

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC1496
- Condition: Corroded
- Location: Lt Ob Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARC1496 FLAP VANE SUPPORT CORROSION REWORK IAW EA 8-5750-77409.  COMPLIED WITH EA 8-5750-77409 WINGS  ARC1496 FLAP VANE SUPPORT CORROSION REWORK AT MAE.
